RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 3–18 (Mi mz2669)  

This article is cited in 3 scientific papers (total in 3 papers)

Dilations of Contraction Cocycles and Cocycle Perturbations of the Translation Group of the Line

G. G. Amosova, A. D. Baranovb

a Moscow Institute of Physics and Technology
b Saint-Petersburg State University

Abstract: The class of contraction cocycles which can be dilated to unitary Markovian cocycles of a translation group $S$ on the straight line is introduced. The class of cocycle perturbations of $S$ by unitary Markovian cocycles $W$ with the property $W_t-I\in\mathscr S_2$ (the Hilbert–Schmidt class) is investigated. The results are applied to perturbations of Kolmogorov flows on hyperfinite factors generated by the algebra of canonical anticommutation relations.

DOI: https://doi.org/10.4213/mzm2669

Full text: PDF file (295 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:1, 3–17

Bibliographic databases:

UDC: 517.98
Received: 02.02.2005

Citation: G. G. Amosov, A. D. Baranov, “Dilations of Contraction Cocycles and Cocycle Perturbations of the Translation Group of the Line”, Mat. Zametki, 79:1 (2006), 3–18; Math. Notes, 79:1 (2006), 3–17

Citation in format AMSBIB
\Bibitem{AmoBar06}
\by G.~G.~Amosov, A.~D.~Baranov
\paper Dilations of Contraction Cocycles and Cocycle Perturbations of the Translation Group of the Line
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 3--18
\mathnet{http://mi.mathnet.ru/mz2669}
\crossref{https://doi.org/10.4213/mzm2669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249142}
\zmath{https://zbmath.org/?q=an:1147.47030}
\elib{http://elibrary.ru/item.asp?id=9210503}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 3--17
\crossref{https://doi.org/10.1007/s11006-006-0001-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800001}
\elib{http://elibrary.ru/item.asp?id=14663361}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844446635}


Linking options:
  • http://mi.mathnet.ru/eng/mz2669
  • https://doi.org/10.4213/mzm2669
  • http://mi.mathnet.ru/eng/mz/v79/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. G. Amosov, A. D. Baranov, “On dilatation of contracting cocycles and perturbations of the group of shifts on the line by cocycles, II”, Math. Notes, 79:5 (2006), 719–720  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. G. Amosov, A. D. Baranov, V. V. Kapustin, “On perturbations of the isometric semigroup of shifts on the semiaxis”, St. Petersburg Math. J., 22:4 (2011), 515–528  mathnet  crossref  mathscinet  zmath  isi
    3. G. G. Amosov, A. D. Baranov, V. V. Kapustin, “O primenenii modelnykh prostranstv dlya postroeniya kotsiklicheskikh vozmuschenii polugruppy sdvigov na polupryamoi”, Ufimsk. matem. zhurn., 4:1 (2012), 17–28  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:420
    Full text:160
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020